New York, 2011Hail and Damaging Winds in New York, June 11, 2011
June 11, 2011 · NWS BGM · 6 events in 3 counties and zones
A warm front moved gradually across the region, with scattered showers and thunderstorms developing along and north of the boundary. Some of the storms produced large hail and damaging wind gusts.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $9,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front moved gradually across the region, with scattered showers and thunderstorms developing along and north of the boundary. Some of the storms produced large hail and damaging wind gusts.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at Jun 11, 8:59 AM EST, 4 hours 1 minute earlier.
Area forecast discussion, Jun 11, 8:59 AM EST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
959 AM EDT SAT JUN 11 2011
.SYNOPSIS...
A WARM FRONT WILL APPROACH THE AREA EARLY THIS AFTERNOON FOLLOWED
BY A COLD FRONT LATE TONIGHT INTO SUNDAY MORNING. THESE FRONTS WILL
BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO THE REGION
THIS WEEKEND. DRIER BUT COOLER CONDITIONS ARE EXPECTED EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
930 AM UPDATE... AS OF MID-MRNG...VIS SAT LOOPS ARE SHOWING A
GENERAL THINNING TREND IN THE CLOUD COVER...ESPECIALLY FROM ABOUT
I-81 WESTWARD. MEANWHILE...FARTHER S ACROSS CNTRL/WRN PA...SKIES HAVE BECOME
CLR TO PTLY CLDY. AS THE SFC WARM FRNT EASES NEWD TODAY...WE
EXPECT THIS OVERALL TREND OF DECREASING CLOUDS...WITH JUST
ISOLATED SHRA/TSRA...TO HOLD TRUE W OF KSYR-KBGM-KAVP LN...THROUGH
AT LEAST ABOUT 18Z. FARTHER E IN THE MOHAWK VLY/CATSKILLS/POCONOS...ALTHOUGH
THE STEADIER PCPN WILL EXIT FOR A TIME LATE THIS MRNG INTO THE
AFTN...CLOUDS MAY BE MORE STUBBORN.
DURING THE MID TO LATE AFTN PD...SHORT-TERM GUIDANCE (HRRR/RUC/LCL
WRF) IS SUGGESTIVE THAT PCPN WILL BREAK OUT AGAIN...THIS TIME
MOSTLY FOR AREAS NEAR AND W OF THE I-81 CORRIDOR...WHERE SOME
INSTAB WILL PRESUMABLY HAVE BUILT UP BY THEN (PROGGED ML CAPE
VALUES NEAR 1000 J/KG). POPS WILL CORRESPONDINGLY INCREASE FROM
ISOLATED...TO SCATTERED...AND ULTIMATELY NUM/LKLY BY EARLY EVE.
AS FAR AS SVR POTENTIAL GOES...OUR GUT FEELING IS THAT ANY SVR
TSRA WILL BE FAIRLY ISOLATED...AND CONFINED PRIMARILY TO OUR WRN
ZNS. FACTORS IN FAVOR OF STG/SVR TSRA ARE MARGINALLY FAVORABLE
INSTAB (VALUES MENTIONED EARLIER)...AND IMPROVING DEEP-LAYERED
SHEAR...WITH THE APPROACH OF AN UPPER-LVL TROUGH AXIS...AND THE
PROXIMITY OF THE LOW-LVL WARM FRNT. HOWEVER...THE BEST HGT
FALLS/COOLING ALOFT ASSOCD WITH SAID UPPER-LVL WV SHOULD BYPASS
THE FCST AREA TO THE NW...PERHAPS LEADING TO SKINNY CAPE
PROFILES/DECELERATING PARCEL ACCELERATIONS IN THE MID-LVLS. WE'LL
HAVE TO SEE HOW ALL OF THIS SHAKES OUT THIS AFTN. FOR NOW...WE'LL
LEAVE MENTION OF PSBL SVR IN THE HWO...AND THE 12Z SPC OUTLOOK FOR
SLGT RISK REMAINS UNCHANGED.
FCST MAX TEMPS THIS AFTN STILL LOOK REASONABLE...AND ONLY VERY
NEAR-TERM TEMP/DEW PT GRIDS WERE TWEAKED.
...PREVIOUS DISCUSSION...
AT 445 AM LOCAL RADARS SHOW WIDESPREAD SHOWERS OVER NRN CWA IN
AREA OF MID LEVEL ISENTROPIC LIFT AND SCATTERED CONVECTION
BRUSHING THE WYOMING VALLEY. THIS ACTIVITY IS BEING ENHANCED BY
MID LEVEL SHORT WAVES IN SOUTHWEST UPPER LEVEL FLOW. BOTH AREAS OF
PRECIP ARE EXPECTED TO WEAKEN EARLY THIS MORNING AS THE MID LEVEL
FORCING ACROSS NRN CWA LIFTS NORTH AND CONVECTIVE CLUSTERS TO
SOUTH MOVE EAST INTO A MORE STABLE ATMOSPHERE.
AN UPPER LEVEL TROF IN THE VCNTY OF LAKE SUPERIOR WILL LIFT
NORTHEAST INTO NEARBY SOUTHERN ONTARIO AS THE SFC LOW IN THE OHIO
VALLEY ALSO LIFTS NORTHEAST INTO SOUTHERN ONTARIO. AS THIS OCCURS
A WARM FRONT WILL GRADUALLY MOVE INTO THE CENTRAL SOUTHERN TIER AND
FINGER LAKES REGION EARLY THIS AFTERNOON. MODELS CONTINUE TO
INDICATE A SOUTHWEST FLOW OF UNSTABLE AIR WILL DEVELOP HERE THIS
AFTERNOON WHILE REMAINDER OF FA RESIDES IN A MORE STABLE
SOUTH/SOUTHEAST FLOW. CAPE VALUES FROM I81 WEST RANGE FROM 400-800
J/KG ALONG WITH LI'S APPROACHING -3 AND BULK SHEAR VALUES 0-6KM
AROUND 40 KNOTS. ALTHOUGH THESE VALUES ARE NOT REAL EXCITING
THUNDERSTORMS DEVELOPING NEAR THE WARM FRONT WILL HAVE THE
POTENTIAL TO BECOME SEVERE DUE TO LOW LEVEL HELICITY AND DEEP
LAYER SHEAR. WILL CONTINUE WITH LIKELY POPS THIS AFTERNOON ALONG
WITH SCATTERED THUNDERSTORMS EAST OF I81 AND NUMEROUS THUNDERSTORMS
WEST. MAX TEMPS WILL RANGE FROM AROUND 80 WEST TO LOWER 70S IN THE
CATSKILLS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
TONIGHT...AS SFC FEATURE MOVES ACROSS SOUTHERN CANADA THE
ASSOCIATED COLD FRONT WILL CROSS THE AREA LATE TONIGHT INTO SUNDAY
MORNING. WESTERN PTN OF CWA WILL REMAIN UNSTABLE THROUGH EARLY
EVENING THEN STABILIZE WITH LOSS OF DAYTIME HEATING. FRONTAL LIFT
WILL KEEP THE THREAT FOR THUNDERSTORMS THROUGH THE OVERNIGHT
PERIOD BUT THE CHANCE FOR SIGNIFICANT CONVECTION WILL DIMINISH
SIGNIFICANTLY AFTER 03Z. WILL CONTINUE WITH LIKELY POPS THROUGH
THIS PERIOD.
SUNDAY...MODELS ARE NOW INDICATING A WEAK WAVE WILL DEVELOP ALONG
THE COLD FRONT EARLY SUNDAY MORNING SLOWING THE FRONTAL PASSAGE AS
IT MOVES THROUGH THE EASTERN FORECAST AREA. THERE ARE ALSO
INDICATIONS THE ATMOSPHERE WILL DESTABILIZE DURING THE LATE
MORNING AND EARLY AFTERNOON EAST OF I81. FOR THIS REASON PROLONGED
POPS AND CHC FOR TSRA OVER EASTERN SECTIONS THROUGH SUNDAY
AFTERNOON. HIGHS WILL RANGE IN THE LOWER TO MIDDLE 70S WITH NE PA
AROUND 80.
SUNDAY NIGHT THROUGH MONDAY NIGHT...H5 LOW OVER SOUTHERN CANADA
WILL SLOWLY DROP SOUTH INTO NRN NYS BY MONDAY THEN LIFT EAST INTO
WESTERN NEW ENGLAND BY MONDAY NIGHT. PERIOD WILL BE COOLER AND
PRIMARILY DRY WITH PARTLY TO MOSTLY CLOUDY SKIES. THERE IS JUST A
LOW CHC FOR SHOWERS ON MONDAY ESPECIALLY IN THE WESTERN MOHAWK
VALLEY AND WESTERN CATSKILLS DUE TO DAYTIME HEATING AND REGION
CLOSE TO UPPER LEVEL COLD POOL. MAX TEMPS ON MONDAY WILL RANGE
FROM THE UPPER 60S TO LOWER 70S.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
230 AM UPDATE...
MODELS CONTINUE TO SLOW THE EXIT OF THE CLOSED UPPER LEVEL LOW
MONDAY AND TUESDAY. THIS WOULD LOWER THE HIGHS AND KEEP THE
SHOWERS AROUND IN THE NE CWA INTO MAYBE TUESDAY. WITH THE SLOW
EXIT THE EURO AND GFS DO NOT BRING THE NEXT FRONT UNTIL FRIDAY.
FRIDAY HPC HAD THE FRONT THU PM. MAY NEED TO KEEP IT DRY UNTIL THU
PM. ONLY MINOR CHANGES. TEMPERATURES SEASONABLE WITH NO BIG
SWINGS.
PREVIOUS DISCUSSION...
DFRNCS IS THE LONG TERM MODELS REGARDING THE PSN OF AN UPR LOW
RESULTS IN SIGNIFICANT DFRNCS IN THE MODEL GUID FOR TEMPS. ECMWF
KEEPS THE CLSD UPR LOW FURTHER WEST OVER ERN NY AND NEW ENG
RESULTING IN MUCH LWR AFTN TEMPS WITH THE COOLER AIR AND CLDS FROM
THE UPR LOW. GFS CLOSES THE LOW OVER ERN NEW ENG AND SLIDES IT
INTO THE WRN ATLANTIC. CONSENSUS OF THE SURROUNDING OFFICE WAS TO
GO WITH THE DRIER AND WRMR GFS SOLN. THIS SEEMED TO MATCH WELL
WITH A BLENDED SOLN OF HPC GUID AND GFS MACHINE GUID. THIS ALSO
PROMPTED ME TO ADJUST POPS DOWN SLGTLY FOR MUCH OF THE PD...BRING
THE POPS JUST BLO THE SLGT CHANCE RANGE. OTR CONSEQUENCE IS AT THE
END OF THE PD WITH THE GFS MORE QUICKLY BRINGING THE NEXT WV.
ECMWF IS SLOWER BUT WLD STILL BRING CHANCE POPS IN BY THE END OF
THE PD. LEANED TWRD THE SLOWER EURO SOLN FOR THE END OF PD POPS.
&&
.AVIATION /14Z SATURDAY THROUGH WEDNESDAY/...
630 AM UPDATE...
VFR TO START WITH THIS MORNING. AN AREA OF SHOWERS AND
THUNDERSTORMS WILL CONTINUE WITH MVFR VSBYS AND CIGS. AFTER IT
ENDS CONDITIONS WILL RETURN TO VFR BY 14Z. AT RME VSBYS AND CIGS
COULD BRIEFLY FALL TO MVFR IN SHOWERS UNTIL 14Z.
AN APPROACHING WARM FRONT WILL MOISTEN THE LOW LEVELS WITH SHOWERS
AND A FEW THUNDERSTORMS. VFR CIGS AND VSBYS WILL FALL TO MVFR THIS
AFTN...THEN STAY MVFR TONIGHT. CIGS MAY LOWER TO IFR AT BGM ITH
AND ELM LATE TONIGHT. MEDIUM CONFIDENCE. UPSTREAM OBS MOSTLY VFR
FOR NOW WITH SOME FOG IN THE ALLEGHANY MTS. MODEL GUIDANCE IS
SCREAMING MVFR AND IFR ALL DAY AND TONIGHT WHICH I AM BETTING
AGAINST.
AS THE LOW TRACKS TO THE NW OF THE AREA, THE WARM FRONT WILL PUSH
OFF TO THE NE AND A COLD FRONT WILL QUICKLY MAKE ITS WAY INTO THE
REGION LATE TONIGHT. THIS WILL ALLOW SHOWERS TO DEVELOP AS WELL
AS SOME THUNDERSTORMS THIS AFTERNOON AND EVENING. GIVEN THE
UNPREDICTABILITY OF THUNDERSTORM DEVELOPMENT, HAVE KEPT OUT TS
FROM THE TAFS, BUT HAVE PLACED A CB GROUP IN EACH TAF.
LIGHT AND VARIABLE WINDS BECOMING SE 5 TO 10 KTS BY MIDDAY THEN
DROPPING TO 5 KTS THIS EVENING.
.OUTLOOK...
SUNDAY...IMPROVING TO VFR BY MIDDAY BUT POSSIBLE MVFR IN AFTN AND
EVE SHOWERS AND THUNDERSTORMS.
LATE SUNDAY TO MONDAY...VFR BUT MVFR POSSIBLE IN SHOWERS
ESPECIALLY MONDAY AFTN.
MONDAY NIGHT TO WEDNESDAY...VFR. POSSIBLE MVFR WITH MORNING
VALLEY FOG EACH DAY.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...RRM
LONG TERM...DGM/TAC
AVIATION...TAC
Hazardous weather outlook, Jun 11, 2:45 AM EST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 AM EDT SAT JUN 11 2011
NYZ009-036-037-045-046-057-062-PAZ040-048-072-120745-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-DELAWARE-
SULLIVAN-NORTHERN WAYNE-PIKE-SOUTHERN WAYNE-
345 AM EDT SAT JUN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NYZ015>018-022>025-044-055-056-PAZ038-039-043-044-047-120745-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-CORTLAND-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-WYOMING-
LACKAWANNA-LUZERNE-
345 AM EDT SAT JUN 11 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
A WARM FRONT WILL MOVE INTO THE AREA LATER TODAY WITH NUMEROUS
SHOWERS AND THUNDERSTORMS EXPECTED ALONG THIS BOUNDARY. SOME OF
THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREAT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
RRM
In the hours before
Special weather statement, Jun 11, 12:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
106 PM EDT SAT JUN 11 2011
NYZ015-016-022-023-111745-
SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
106 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM APPROACHING ITALY...
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR ITALY...AND MOVING EAST AT
35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BRANCHPORT AND GUYANOGA AT 120 PM EDT...
KEUKA PARK AND BLUFF POINT AT 125 PM EDT...
PORTER CORNER AND PENN YAN AT 130 PM EDT...
DUNDEE AND MILO CENTER AT 135 PM EDT...
HIMROD AND STARKEY AT 140 PM EDT...
LODI STATION AND CAYWOOD AT 145 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4258 7744 4258 7737 4266 7737 4269 7679
4245 7681 4253 7745
HEDENSpecial weather statement, Jun 11, 12:09 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
109 PM EDT SAT JUN 11 2011
NYZ022-111815-
STEUBEN NY-
109 PM EDT SAT JUN 11 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STEUBEN COUNTY...
* AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
HEAVY RAIN. THIS STORM WAS LOCATED NEAR HASKINVILLE...AND MOVING
NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
AVOCA AT 125 PM EDT...
COHOCTON AND KANONA AT 130 PM EDT...
WHEELER AND ATLANTA AT 140 PM EDT...
WHEELER AT 145 PM EDT...
PRATTSBURG AT 200 PM EDT...
URBANA AT 205 PM EDT...
PULTENEY AT 215 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4258 7748 4258 7715 4250 7715 4250 7713
4251 7712 4250 7711 4248 7711 4227 7758
4242 7772
MLJSpecial weather statement, Jun 11, 12:39 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
139 PM EDT SAT JUN 11 2011
NYZ015-016-022-023-111845-
SCHUYLER NY-SENECA NY-STEUBEN NY-YATES NY-
139 PM EDT SAT JUN 11 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN STEUBEN...
SCHUYLER...SOUTHERN SENECA AND YATES COUNTIES...
* AT 134 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BLUFF POINT TO PULTENEY TO
RHEIMS TO BATH...AND MOVING EAST AT 15 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
PENN YAN AND RHEIMS AT 145 PM EDT...
MILO MILLS AND URBANA AT 150 PM EDT...
MILO CENTER AND SAVONA AT 155 PM EDT...
MAYS MILLS AND WAYNE AT 200 PM EDT...
DRESDEN AND SONORA AT 205 PM EDT...
HIMROD AND DUNDEE AT 210 PM EDT...
TYRONE AND WESTON AT 215 PM EDT...
WILLARD AND STARKEY AT 220 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4245 7738 4251 7727 4270 7717 4271 7672
4268 7669 4261 7666 4256 7661 4255 7661
4255 7669 4248 7669 4246 7674 4229 7683
4229 7695 4226 7697 4226 7749
MLJThunderstorm Wind, Yates
- When
- June 11, 1:00 PM EST
- Where
- Yates County, Crosby
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 42.550, -77.100
Numerous large trees were blown down near Crosby on Highway 54.
Thunderstorm Wind, Yates
- When
- June 11, 1:10 PM EST
- Where
- Yates County, 1.68 mi ENE of Dundee Flying Club
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 42.540, -76.950
Numerous large trees were blown down between Dundee and Himrod.
Hail, Steuben
- When
- June 11, 1:10 PM EST
- Where
- Steuben County, 2.58 mi NE of Bath
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.360, -77.290
Hail, Steuben
- When
- June 11, 1:13 PM EST
- Where
- Steuben County, 0.69 mi N of Bath
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 42.340, -77.320
Hail, Broome
- When
- June 11, 3:41 PM EST
- Where
- Broome County, Castle Creek
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 42.230, -75.920
Thunderstorm Wind, Steuben
- When
- June 11, 5:18 PM EST
- Where
- Steuben County, 0.69 mi N of Addison
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 42.110, -77.230
Numerous trees were blown down on Cleveland Drive.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Montana, June 11, 20111 death · 1 event
- Damaging Winds in Missouri, June 11, 20112 injured · $475,000 · 70 kt wind · 2 events
- Tornadoes and Hail in Oklahoma, June 11, 2011$172,000 · EF1 · 12 events
- Tornado and Hail in Oklahoma, June 11, 2011$101,000 · EF0 · 25 events
- Hail and Damaging Winds in North Carolina, June 11, 2011$110,000 · 1 in hail · 16 events
- Hail and Damaging Winds in Virginia, June 11, 2011$44,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Virginia, June 11, 2011$33,000 · 1.5 in hail · 19 events
- Hail and Damaging Winds in Pennsylvania, June 11, 2011$50,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Georgia, June 11, 2011$55,000 · 1 in hail · 7 events
- Tornado and Hail in Montana, June 11 to 12, 2011EF1 · 12 events
- Tornadoes and Hail in Texas, June 11, 2011$20,000 · EF0 · 19 events
- Hail and Damaging Winds in Kansas, June 11, 20111.75 in hail · 30 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 321139, 321140, 321141, 321142, 321143, 321144.